# SDR JJBA20250922033

- Difficulty date: September 2, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525800010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, RH SILL BTW FR 36-42 FOUND CORRODED. CF3, RH SILL BTW FR 36-42 FOUND OUT OF LIMITS. CF3, RH SILL BTW FR 36-42 REMOVED AND REPLACED.
